# SDR SIMA20161014002

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 32,816 hours, 28,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 77298
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND AND THIRD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK. OPS CHECKED GOOD IAW AMM 33-50-12.
